Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the ampleness of homogeneous vector bundles


Author: Dennis M. Snow
Journal: Trans. Amer. Math. Soc. 294 (1986), 585-594
MSC: Primary 32M10; Secondary 14M17, 32L15
MathSciNet review: 825723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula is proved which expresses the ampleness of a homogeneous vector bundle over $ G/P$ in terms of the distance of the weights of the representation of $ P$ to certain dominant weights of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M10, 14M17, 32L15

Retrieve articles in all journals with MSC: 32M10, 14M17, 32L15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0825723-9
Article copyright: © Copyright 1986 American Mathematical Society